Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had unprotected sex. Had pink discharge during periods. Having acne, cramps, bloating, constipation, tiredness. Pregnant?

Hello ! I have been having unprotected sex, and on the day my period was due (t8th of March) I got very light pink bleeding, then quickly thick brown discharge for a day. (regular 28. day cycle) I have just been feeling off , I ve been getting twinges in my uterus , acne , bloating , constipation and I am extremly tired. I took a pregnancy test yesterday and it came out negative. Do you have any idea what this might be? I m tired of being tired and confused. Thank you so much in advance !
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
Please consult a gynecologist.
You could be having polycystic ovaries or endometrial hyperplasia.
Thyroid hormone imbalance or raised prolactin levels also could be responsible.
Anxiety, stress etc also could be responsible.
A thorough evaluation would tell you the cause.
Take care.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor